Leggi dei grandi numeri e dintorni. Risultati classici

Eugenio Regazzini

Bollettino dell'Unione Matematica Italiana (2006)

  • Volume: 9-A, Issue: 1, page 89-130
  • ISSN: 0392-4033

Abstract

top
This is the last part of a paper devoted to an elementary presentation of some classical formulations of laws of large numbers. In particular, the paper deals with laws concerning sequences of exchangeable events. After explaining some of their remarkable applications, the paper provides a few hints on the connections between ergodic theory and laws of large numbers for general real-valued random variables.

How to cite

top

Regazzini, Eugenio. "Leggi dei grandi numeri e dintorni. Risultati classici." Bollettino dell'Unione Matematica Italiana 9-A.1 (2006): 89-130. <http://eudml.org/doc/289541>.

@article{Regazzini2006,
abstract = {Questa è la seconda e ultima parte del lavoro dedicato all'esposizione elementare di alcune leggi dei grandi numeri. In essa vengono presentate le leggi relative a successioni di eventi scambiabili, e come caso particolare, quelle relative a successioni di eventi indipendenti con probabilità costante. Dopo aver esposto alcune significative applicazioni di tali leggi, viene illustrato il collegmento fra leggi dei grandi numeri e teoremi ergodici.},
author = {Regazzini, Eugenio},
journal = {Bollettino dell'Unione Matematica Italiana},
language = {ita},
month = {4},
number = {1},
pages = {89-130},
publisher = {Unione Matematica Italiana},
title = {Leggi dei grandi numeri e dintorni. Risultati classici},
url = {http://eudml.org/doc/289541},
volume = {9-A},
year = {2006},
}

TY - JOUR
AU - Regazzini, Eugenio
TI - Leggi dei grandi numeri e dintorni. Risultati classici
JO - Bollettino dell'Unione Matematica Italiana
DA - 2006/4//
PB - Unione Matematica Italiana
VL - 9-A
IS - 1
SP - 89
EP - 130
AB - Questa è la seconda e ultima parte del lavoro dedicato all'esposizione elementare di alcune leggi dei grandi numeri. In essa vengono presentate le leggi relative a successioni di eventi scambiabili, e come caso particolare, quelle relative a successioni di eventi indipendenti con probabilità costante. Dopo aver esposto alcune significative applicazioni di tali leggi, viene illustrato il collegmento fra leggi dei grandi numeri e teoremi ergodici.
LA - ita
UR - http://eudml.org/doc/289541
ER -

References

top
  1. BARONE, J. - NOVIKOFF, A., A history of the axiomatic formulation of probability from Borel to Kolmogorov (Parte I), Arch. Hist. Exact. Sci., 18 (1978), 123-190. Zbl0394.01011MR482894DOI10.1007/BF00348144
  2. BERNOULLI, J., Ars Conjectandi. Thurnisiorum, Basel. [Riprodotto in Werke von Jacob Bernoulli, 3 (1975), 107-286, Birkhäuser, Basel] (1713). MR505125
  3. BERNSTEIN, S., Démonstration du théoreme de Weierstrass fondée sur le calcul des probabilités, Socho. Charckov. Mat. Obs., 13 (1912), 1-2. Zbl43.0301.03
  4. BILLINGSLEY, P., Probability and Measure ( 3a ediz.), Wiley, New York (1995). MR1324786
  5. BIRKHOFF, G., Proof of the ergodic theorem, Proc. Nat. Acad. Ssci. U.S.A., 17 (1932), 656-660. Zbl57.1011.02
  6. BOREL, E., Sur les probabilité dénombrables et leurs applications arithmétiques, Rend. Circ. Mat. Palermo, 27 (1909), 247-271. 
  7. CANTELLI, F. P., Sulla probabilità come limite delle frequenze, Atti Reale Accademia Nazionale dei Lincei, Serie V, 26 (1917), 39-45. Zbl46.0779.02
  8. CHEBYSHOV, P. L., Des valeurs moyennes, J. Math. Pures Appl., 12 (1867), 177-184. 
  9. CHOW, Y. S. - TEICHER, H., Probability Theory, ( 3a ediz.), Springer Verlag, New York (1997). MR1476912DOI10.1007/978-1-4612-1950-7
  10. DE FINETTI, B., Sulle funzioni ad incremento aleatorio, Atti Reale Accademia Nazionale dei Lincei, Serie VI, Rend., 10 (1929), 163-168. 
  11. DE FINETTI, B., Funzione caratteristica di un fenomeno aleatorio, Atti Reale Accademia Nazionale dei Lincei, Mem., 4 (1930 a), 86-133. 
  12. DE FINETTI, B., Sui passaggi al limite nel calcolo delle probabilità, Rendiconti Reale Istituto Lombardo di Scienze e Lettere, 63 (1930 b), 155-166. 
  13. DE FINETTI, B., Classi di numeri aleatori equivalenti. La legge dei grandi numeri nel caso di numeri aleatori equivalenti. Sulla legge di distribuzione dei valori di una successione di numeri equivalenti. (3 articoli), Atti Reale Accademia Nazionale dei Lincei, Serie VI, Rend., 18 (1933), 107-110, 203-207, 279-284. 
  14. DE FINETTI, B., Teoria delle Probabilità, G. Einaudi, Torino (1970). MR440639
  15. ETEMADI, N., An elementary proof of the strong law of the large numbers, Z. Wahrsch. verw. Geb., 55 (1981), 119-122. Zbl0438.60027MR606010DOI10.1007/BF01013465
  16. GALAMBOS, J., Advanced Probability Theory, Dekker, New York (1988). Zbl0681.60005MR1016813
  17. GARSIA, A. M., A simple proof of E. Hopf’s maximal ergodic theorem, J. Math. and Mech., 14 (1965), 381-382. Zbl0178.38601MR209440
  18. HOPF, E., Ergoden theorie, Springer, Berlin (1937). 
  19. KAC, M., Statistical Independence in Probability, Analysis and Number Theory, Math. Association of America, Rahway, N.J. (1959). Zbl0088.10303MR110114
  20. KHINCIN, A. I., Über einen Satz der Wahrsheineichkeitsrechnung, Fund. Math., 6 (1924), 9-20. 
  21. KHINCIN, A. I. - KOLMOGOROV, A.N., Über Konvergenz von Reichen, derem Glieder durch den Zufall bestimmt werden, Mat. Sbornik, 32 (1924), 668-677. 
  22. KHINCIN, A. I., Sur les classes d’événements équivalentes, Mat. Sb., 39 (1932 a), 40-43. 
  23. KHINCIN, A. I., Remarques sur les suites d’événements obéissants à la loi des grandes nombres, Mat. Sb., 39 (1932 b), 115-119. 
  24. KHINCIN, A. I., Sulle successioni stazionarie di eventi, Giorn. Ist. Ital. Attuari, 3 (1932 c), 267-272. 
  25. KHINCIN, A. I., Correlation theory of stationary stochastic processes, Uspekhi Math. Nauk., 5 (1938), 42-51. 
  26. KOLMOGOROV, A. N., Über der Gesetz des Iterierten Logarithmus, Math. Annalen, 101 (1929), 126-135. MR1512520DOI10.1007/BF01454828
  27. KOLMOGOROV, A. N., Sur la loi forte des grandes nombres, C.R. Acad. Sci. Paris, 191 (1930), 910-912. 
  28. KOLMOGOROV, A. N., Grundbegriffe der Wahrscheinlich Keitscechnung, Ergebnisse der Math.Springer, Berlin (1933). MR362415
  29. KOLMOGOROV, A. N., A simplified proof of the Birkhoff-Khincin ergodic theorem, Uspekhi Math. Nauk., 5 (1938), 52-56. 
  30. LAX, P. D., Functional Analysis, Wiley, New York (2002). MR1892228
  31. MARKOV, A. A., The law of large numbers and the method of least squares, Izv. Fiz.-Mat. Obshch. Kazan. Univ. (Ser. 2), 8 (1899), 110-128. 
  32. LÉVY, P., Théorie de l’addition des variables aléatoires, Gauthier-Villars, Paris (1937). Zbl0016.17003
  33. METROPOLIS, N. - ULAM, S., The Monte Carlo Method, J. Amer. Statis. Ass., 44 (1949), 335-341. Zbl0033.28807MR31341
  34. OTTAVIANI, G., Sulla teoria astratta del calcolo delle probabilità proposta dal Cantelli, Giorn. Ist. Ital. Attuari, 10 (1939), 10-40. Zbl0021.42104MR2035
  35. OTTAVIANI, G., La teoria del rischio del Lundberg e il suo legame con la teoria classica del rischio, Giorn. Ist. Ital. Attuari, 11 (1940), 163-189. Zbl66.0676.04MR19249
  36. YOSIDA, K. - KAKUTANI, S., Birkoff’s ergodic theorem and the maximal ergodic theorem, Proc. Imp. Acad. (Tokyo), 15 (1939), 165-168. Zbl0021.41201MR355

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.